# SDR CALA9600905

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Nr 4 Brake
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-HYDRAULIC SYSTEM FLUID WAS LOST ON FINAL APPROACH TO EWR.  THE LANDING GEAR WAS MANUALLY EXTENDED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 4 BRAKE LINE LEAKING.  THE BRAKE LINE WAS REMOVED AND REPLACED AND THE BRAKES WERE BLED, LEAK CHECKS WERE GOOD.
